Are gritty flakes in stool that float in bowl a cause for concern? Have Crohn's with bad diarrhea.

Fatty stool. Fatty stool or steatorrhea is mal absorption of fatty food due to decrease or absent pancreatic enzymes. Please discuss with your doctor if pancreatic enzyme replacement is right for you.

Related Questions

Crohn's 4-5 stools but hard to go last week. Mon 10 loose stools now nothing in 36 hours even with stool softner. Not sure if good or bad?

Depends. This would depend upon the activity of your disease. Do you have abdominal pain, bloating, fever, etc? Are you on any medications for the Crohn's? Although the symptoms aren't good, they do not necessarily indicate a serious problem. You should consult your physician to see if medications are needed or if doses need to be changed. Read more...

For several years, I've been having 3-4 loose stools in the morning. If it doesn't bother me, can I ignore? There is Crohn's and colitis in family.

Check it out. If you have a strong family history of inflammatory bowel disease early detection and treatment will save you a lot of trouble. Read more...
Colonoscopy. Relatives of patients with crohns disease are 15 times more at risk of developing the disease compared to general population. Presentation varies and diagnosis may be delayed. Colonoscopy is very valuable in the diagnosis. Crohn's disease patients may have an increased risk of developing colon cancer. Read more...

I am having loose stools for a month with blood coming time to time, I think because of hemmoroids. I also feel anaemic. Is that Crohn's disease?

Check this out. It certainly could be but could also be many other things. It is not normal to pass blood with your stool. If you are actually anemic and losing blood thru your GI tract, this needs to be worked up. I would recommend you go see your doc about this as soon as you can and find out what is going on! Read more...

Can MMR vaccine cause crohn's disease? I got diarrhea and nausea after the vaccine. I've read from articles that say it can. Please tell me docs.

No. No, the MMR vaccine does not cause Crohn's disease. There is a lot of misinformation available about immunizations. It is likely that your nausea and diarrhea was due to something other than Crohn's disease; however, if your symptoms do not improve, you should see your doctor. Read more...